# SDR IPXA1669044

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587698
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MX  POS 4 FLOORBOARD MCD CENTER INTERIM REPAIR 2 INCH HOLES 16 INCHES AFT OF CENTERLINE IDENTIFIED PANEL FROM POSITION 4.  PN 143T5876-98 IAW EO B767-5320-969  APPENDIX H.  FABRICATED A REPLACEMENT PANEL BY CUTTING OUT A NEW PANEL  FROM A402H AND MARKING INSERT LOCATIONS USING EXISTING PANEL AS TEMPLATE.  DRILLED AND CLEANED HOLES OF DEBRIS.  INSTALLED INSERTS USING BMS 5-107 AND CURED FOR 12 HOURS.
